# SDR SWIA2020021848732

- Difficulty date: December 30, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Arm
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. BAGGAGE BAY DOOR FWD. HINGE ARM IS CHAFED        (C-CHECK)   RO:2/14/2020EVALUATED AND REPAIRED CHAFFING ON FWD BAGGAE BAY DOOR FWD HINGE, IAW CRJ700 SRM.
